# SDR IPXA2019110448594

- Difficulty date: November 3, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 78,051 hours, 13,490 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AREF M 688198 L1 DOOR MAIN ENTRY DOOR FLAPPER DOOR SPRING HINGE REPAIR LINKED TO M 688197REPOSITIONED & REINSTALLED FLAPPER DOOR HNGE SPRING ON L1 DOOR REF AMM 20-51-02, IPC 52-11-08-01. OPS CK NORMAL. THIS CLEARS DEFERRAL M 688198
